ASYMPTOTIC BEHAVIOR OF SOME INTERACTIVE POPULATION FLOW MODELS

Autor(en): Stadje, Wolfgang 
Stichwörter: absorption probability; interactive Markov chain; Mathematics; Population flow; profile process; stationary distribution; Statistics & Probability
Erscheinungsdatum: 1997
Herausgeber: INST MATHEMATICAL STATISTICS
Journal: ANNALS OF APPLIED PROBABILITY
Volumen: 7
Ausgabe: 4
Startseite: 837
Seitenende: 854
Zusammenfassung: 
This paper is concerned with Markov chain models for flows of a finite population among a set of groups, where the individuals base their decisions on which group to go next partially on the current frequency distribution (profile). For a certain class of these models, the transition matrix of the profile process is analyzed algebraically, leading to surprisingly simple asymptotic results. Furthermore, in a model with after effects, the absorption probabilities are derived.
ISSN: 10505164

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 27, 2024

Google ScholarTM

Check